Aa
A
A
Close
Avatar universal
general health
i have tightness in neck for a week i am on a zpac what could this be
Cancel
2 Answers
Page 1 of 1
Avatar universal
It could be a side affect from the z  pac.  Don't try popping your neck as some antibiotics make the tendons very hard and stiff and they can tear or break if moved rapidly and violently. - Usually happens to the tendons at the heel.  Be sure to mark it down somewhere and have a doctor document that you can't take this antibiotic anymore.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4756437 tn?1358794019
definately stress! i get it too. sometimes in my back too.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Do You Have Vascular Disease? Help Us With a User Study - $50 Gift Card!
Start by taking this 2-minute survey that will help us help people with vascular conditions like PAD.

If we’d like to interview you, we’ll reach out via e-mail. Those selected will receive a $50 gift card for their time.
Recent Activity
406584 tn?1399591666
Blank
10356 commented on 45
59 mins ago
495284 tn?1333897642
Blank
dominosarah commented on clean_in_ks's status
15 hrs ago
495284 tn?1333897642
Blank
dominosarah commented on 10356's status
21 hrs ago
General Health Community Resources